How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: OB GYN
Satisfied Customers: 6712
Experience:  MBBS, years of experience in the field of Surgery and Emergency Medicine.
27273415
Type Your OB GYN Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I've been taking the progesterone-only birth control pills

Customer Question

Hello
JA: Hello. How can we be of help?
Customer: I've been taking the progesterone-only birth control pills for almost 2 years but in the past 2 months I started getting my period every 2 weeks or sooner I'm wondering if this is due to the stress I've been having or if something has changed?
JA: Are you in any pain? How regular are your periods?
Customer: I just get cramps/normal PMS when it comes every time. They used to be very normal, every 26-28 days. In the past month it's every 2 weeks and yesterday I started one again just 5 days after my period ended
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr Uzair replied 7 months ago.

Hi and welcome.

Progesterone only pill do cause irregular bleeding and can shorten period but getting twice a month is too frequent. I would recommend you to followup with your doctor for thorough evaluation and you might need to change it since additional bleeding can cause anemia.

Expert:  Dr Uzair replied 7 months ago.
Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on the stars on top of the screen.Wish you good health